# SDR UIEA200700502

- Difficulty date: December 13, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 66,869 hours, 12,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1140 RT HAS A CRACK AT STRINGER 10 AND 10A LOCATION.  CRACK AT STR 10A 0.500 INCH LONG AND STR 10 IS 0.750 IN LONG.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-300 SRM 53-10-04 FIG 123 AND BOEING MESSAGE NUMBER 1-711332103-6 AND FAA FORM 8100-9.  ALSO, REFERENCE ATLAS AIR XEO NR 53-121307.
